# SDR DALA2025070705066

- Difficulty date: May 10, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,287 hours, 31,787 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 ON PREFLIGHT, FO DISCOVERED DENT ON LEFT #1 SLAT NEXT TO ENGINE PYLON.   REMOVED AND REPLACED SPEED TAPE REF A319 TSM 57-40-00-300-109. (7040846).
